Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio


IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2018: 0.27

Online
ISSN
1572-9176
See all formats and pricing
More options …
Volume 21, Issue 2

Issues

A priori estimates of solutions of nonlinear boundary value problems for singular in a phase variable second order differential inequalities

Ivan Kiguradze
  • A. Razmadze Mathematical Institute of I. Javakhishvili Tbilisi State University, 6 Tamarashvili Str., Tbilisi 0177, Georgia
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2014-04-17 | DOI: https://doi.org/10.1515/gmj-2014-0018

Abstract.

For singular in a phase variable second order differential inequalities, a priori estimates of positive solutions, satisfying nonlinear nonlocal boundary conditions, are established.

Keywords: Differential inequality; second order; singular in a phase variable; positive solution; a priori estimate

MSC: 34B16; 34B18

About the article

Received: 2013-10-07

Accepted: 2013-11-05

Published Online: 2014-04-17

Published in Print: 2014-06-01


Funding Source: Shota Rustaveli National Science Foundation

Award identifier / Grant number: # FR/317/5-101/12


Citation Information: Georgian Mathematical Journal, Volume 21, Issue 2, Pages 211–224, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2014-0018.

Export Citation

© 2014 by Walter de Gruyter Berlin/Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Irena Rachůnková, Svatoslav Staněk, Milan Tvrdý, Aleksandre Lomtatidze, Ravi P Agarwal, Irina Astashova, Alexander Domoshnitsky, Zuzana Došlá, Vyacheslav M Evtukhov, Nicolai A Izobov, Takasi Kusano, Nino Partsvania, Mykola Perestyuk, Bedřich Půža, Miklós Rontó, and Nicolai Rozov
Boundary Value Problems, 2014, Volume 2014, Number 1

Comments (0)

Please log in or register to comment.
Log in